# SDR UIEA2021080651706

- Difficulty date: August 5, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 94,786 hours
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225048344
- Part serial: 16C4DH
- Condition: Faulted
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR WILL NOT DISPLAY OR TEST ON FIRST OFFICER NAV DISPLAY( PLACED ON MEL 34-43-01, CAT D, DUE ON 03 DEC 21, MDDR 151328  /  LP1370587 ITEM 4  05 AUG 21 TROUBLESHOT PER FIM 34-22 FT 808 - REMOVED AND REPLACED EFIS CONTROL PANEL IAW AMM 34-22-02 CHECKS GOOD NOTIFIED MCC - PLACARDS REMOVED. THIS CLEARS MDDR 151328. )
